Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
LAGirley

Help!! Carley's and tazorac/retin-a

I just ordered the moisturizer from Carley's. I don't normally use moisturizer at night, but this stuff recommends that you do. I'm wondering when I should put it on? I'm using tazorac right now and I'm around my 5th week or so, and it's starting to clear me up, and I don't want to screw it up! The only problem is my skin has been SO dry! Should I use the moisturizer before, or after the tazorac?

If anyone's got any advice on this I'd greatly appreciate it!

Share this post


Link to post
Share on other sites

From what I've learned here {and I was doing things wrong for a long time} when you are layering products, medications should be applied first. Check out Dan's Reg, he uses bp, waits, then applies moisturizer to let the meds sink into the skin. If you do lotion before, I've read it can force the medication to "float" on top of the skin. Besides, once I tried it this way, it made so much sense. When you're putting on a medication, there's usually a "drying" effect, right? The moisturizer after the meds normalizes the look & feel of the skin. So you can smile!

Namaste'

Share this post


Link to post
Share on other sites

Ok, Just wanted to post here that I got it and I absolutely love it, and it's only been ONE NIGHT!!!

If it keeps doing what it did for me last night then I'll be extremely happy. My skin was very flakey and dry and this cleared that problem up almost completely.

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes


×